# SDR AALA202201100820

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 83,245 hours, 10,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L COAT CLOSET EMERGENCY LIGHT DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202201060820: REPLACED LIGHT ASSEMBLY PER AMM 33-51-05.** (CLOSED)
